# SDR AT0100208

- Difficulty date: June 10, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BS 160-200 CORRODED BEYOND LIMITS.                    CORRECTIVE ACTION:   FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-04, 51-10-03, 51-20, AND 51-30-02.
